# SDR CALA2025072106770

- Difficulty date: July 16, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N27015
- Make and model: Boeing 777224
- Aircraft serial: 28678
- Aircraft time: 117,047 hours, 12,011 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Drain
- Condition: Leaking
- Location: Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

E1 ESN 900325 EXPERIENCED AN INCREASE IN OIL CONSUMPTION. PLEASE ACCOMPLISH A SNIFF CHECK OF THE OIL FOR FUEL SMELL IN THE OIL S YSTEM, REF. AMM 12-13-01-200-003-002. ACCOMPLISH FIM 71-05 TASK 805 STEPS D.(1) TO D.(3).   FOUND NO FUEL ODOR AT THE FILL PORT OF E1 OIL TANK. ACCOMPLISHED FIM 71-05 TASK 805 STEPS D.(1) TO D.(3). OIL QUANTITY DISPLAY NORMAL AND NO EXTERNAL SIGNS OF OIL LEAK. PERFORMED TEST NO. 21 HIGH-POWER LEAK CHECK OF #1 ENGINE REF AMM 71-00-00-700-849-G00. MAINTAINED 70% N1 FOR 10 MINUTES PER EGC REQUEST. FOUND OIL LEAKING FROM IDG AGB DRIVE DRAIN.  ALL OTHER DRAIN LINE BAGS DRY. REMOVED E1 IDG FOR ACCESS REF AMM 24-11-01-000-801-001, REMOVED AND REPLACED CARBON SEAL AND MATING RING REF AMM 72-64-01.   REINSTALLED IDG REF AMM 24-11-01-400-801-001. REQUIRED INSPECTION ON FEEDER CABLE. ACP IDT INSP OF THE IDG GEN CABLES REF GMM 09-10-05 ACCOMPLISHED TEST NO 5 REF AMM 71-00-00/501 FIVE MINUTES IDLE RUN FOR LEAK CHECK AFTER IDG INSTALLATION, NO DESCRIEPANCY AND NO LEAK NOTED.
